Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 27, Issue 3, 2011
Metadata
 

Finiteness of endomorphism algebras of CM modular abelian varieties
Josep González Rovira
pp. 733–750
Abstract | Full-Text PDF (218 KB) | Metadata

Partial regularity for subquadratic parabolic systems by $\mathcal{A}$-caloric approximation
Christoph Scheven
pp. 751–801
Abstract | Full-Text PDF (380 KB) | Metadata

Regularity, local behavior and partial uniqueness for self-similar profiles of Smoluchowski’s coagulation equation
José A. Cañizo and Stéphane Mischler
pp. 803–839
Abstract | Full-Text PDF (274 KB) | Metadata

Harmonic polynomials and tangent measures of harmonic measure
Matthew Badger
pp. 841–870
Abstract | Full-Text PDF (295 KB) | Metadata

Auslander bounds and homological conjectures
Jiaqun Wei
pp. 871–884
Abstract | Full-Text PDF (141 KB) | Metadata

Nonnegative solutions of the heat equation on rotationally symmetric Riemannian manifolds and semismall perturbations
Minoru Murata
pp. 885–907
Abstract | Full-Text PDF (179 KB) | Metadata

Steiner and Schwarz symmetrization in warped products and fiber bundles with density
Frank Morgan, Sean Howe and Nate Harman
pp. 909–918
Abstract | Full-Text PDF (164 KB) | Metadata

On the interplay between Lorentzian Causality and Finsler metrics of Randers type
Erasmo Caponio, Miguel Angel Javaloyes and Miguel Sánchez
pp. 919–952
Abstract | Full-Text PDF (301 KB) | Metadata

Geometric-arithmetic averaging of dyadic weights
Jill Pipher, Lesley A. Ward and Xiao Xiao
pp. 953–976
Abstract | Full-Text PDF (217 KB) | Metadata

Closed ideals of $A^\infty$ and a famous problem of Grothendieck
S. R. Patel
pp. 977–995
Abstract | Full-Text PDF (202 KB) | Metadata

Sub-Riemannian geometry of parallelizable spheres
Mauricio Godoy Molina and Irina Markina
pp. 997–1022
Abstract | Full-Text PDF (235 KB) | Metadata

Product kernels adapted to curves in the space
Valentina Casarino, Paolo Ciatti and Silvia Secco
pp. 1023–1057
Abstract | Full-Text PDF (286 KB) | Metadata

$L^p$ improving multilinear Radon-like transforms
Betsy Stovall
pp. 1059–1085
Abstract | Full-Text PDF (246 KB) | Metadata